# SDR DALA2020020300852

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 68,624 hours, 25,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: No Test
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 L-1 DOOR GIRT BAR FAILS LEAF SPRING CHECK. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 024-0001:2560-01492-0201/001 00373 REPLACED GIRT BAR REF B757 AMM 25-66. (1467508)
